# SDR SWIA202266000

- Difficulty date: May 3, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Latch
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG. LOWER TRANS COWL HAS CHAFFING ON THE LEADING EDGE NEAR THE 1ST LATCH. (MARKED)     (C-CHECK RO 7/8/2022)    REMOVED AND REPLACED CHAFED LATCH DOOR COAMING P/N CN624-2061-205. REF AND COMPLIED WITH ALL STEPS OF REO 670-54-21-1207 FIGURE 6, REV A, DATED 2015-08-27. COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY.
